An Iterative Scheme for Solving Systems of Nonlinear Fredholm Integrodifferential Equations

López Linares, A. J., Gámez, D., Berenguer, M. I. . Abstract and Applied Analysis 2014. 2014 (401541) :-

Locate this article in:

Bibtex

@article{CIS-315412,
  Author = {López Linares, A. J. and Gámez, D. and Berenguer, M. I.},
  Title = {An Iterative Scheme for Solving Systems of Nonlinear Fredholm Integrodifferential Equations},
  Journal = {Abstract and Applied Analysis},
  Volume = {2014},
  Number = {401541},
  Year = {2014},
  Pages = {--},
  Keywords = {}
}

Similar articles